MAUDE Adverse Event Report: DAKO DENMARK APS DAKO OMNIS

DAKO DENMARK APS DAKO OMNIS
Model Number GI100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Summary: based on complaint report or investigated failure mode, there was an alteration in staining.Customer complaint record reported the event as follows: weak staining.No direct or indirect patient harm or user harm have been reported.
 
Event or Problem Description
Customer complaint record reported the event as follows: part of slides were not stained.No direct or indirect patient harm or user harm have been reported.
 
Additional Manufacturer Narrative
Corrected data: d1, d2, d4.
 
Additional Manufacturer Narrative
Corrected data: d3, g3.Additional information: h6.
 
Event or Problem Description

Brand Name
DAKO OMNIS
Common Device Name
DAKO OMNIS
Manufacturer (Section D)
DAKO DENMARK APS
produktionsvej 42
glostrup, 2600
SN  2600
MDR Report Key10511584
Report Number9610099-2020-00003
Device Sequence Number19709780
Product Code KPA
UDI-Device Identifier05700573004904
UDI-Public05700573004904
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI100
Device Catalogue NumberGI10030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer05/13/2021
05/13/2021
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date05/27/2021
05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;